Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1993, Volume 5, Issue 1, Pages 45–58 (Mi dm667)  

This article is cited in 14 scientific papers (total in 14 papers)

A limit theorem for a critical branching process in a random environment

V. I. Afanasyev


Full text: PDF file (976 kB)

Bibliographic databases:
UDC: 519
Received: 25.03.1991

Citation: V. I. Afanasyev, “A limit theorem for a critical branching process in a random environment”, Diskr. Mat., 5:1 (1993), 45–58

Citation in format AMSBIB
\Bibitem{Afa93}
\by V.~I.~Afanasyev
\paper A~limit theorem for a~critical branching process in a~random environment
\jour Diskr. Mat.
\yr 1993
\vol 5
\issue 1
\pages 45--58
\mathnet{http://mi.mathnet.ru/dm667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1221669}
\zmath{https://zbmath.org/?q=an:0803.60082}


Linking options:
  • http://mi.mathnet.ru/eng/dm667
  • http://mi.mathnet.ru/eng/dm/v5/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “Limit theorems for an intermediately subcritical and a strongly subcritical branching process in a random environment”, Discrete Math. Appl., 11:2 (2001), 105–131  mathnet  crossref  mathscinet  zmath
    2. V. I. Afanasyev, “A functional limit theorem for a critical branching process in a random environment”, Discrete Math. Appl., 11:6 (2001), 587–606  mathnet  crossref  mathscinet  zmath
    3. V. I. Afanasyev, “On the ratio between the maximal and total numbers of individuals in a critical branching process in a random environment”, Theory Probab. Appl., 48:3 (2004), 384–399  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Vatutin, E. E. D'yakonova, “Galton–Watson branching processes in a random environment. I: limit theorems”, Theory Probab. Appl., 48:2 (2004), 314–336  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Afanasyev V.I., Geiger J., Kersting G., Vatutin V.A., “Criticality for branching processes in random environment”, Annals of Probability, 33:2 (2005), 645–673  crossref  mathscinet  zmath  isi
    6. V. A. Vatutin, E. E. Dyakonova, “Asymptotic properties of multitype critical branching processes evolving in a random environment”, Discrete Math. Appl., 20:2 (2010), 157–177  mathnet  crossref  crossref  mathscinet  elib
    7. Boeinghoff Ch., Kersting G., “Upper large deviations of branching processes in a random environment-Offspring distributions with geometrically bounded tails”, Stochastic Processes and Their Applications, 120:10 (2010), 2064–2077  crossref  zmath  isi
    8. E. E. D'yakonova, “Multitype Galton–Watson branching processes in Markovian random environment”, Theory Probab. Appl., 56:3 (2011), 508–517  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. E. E. D'yakonova, “Multitype branching processes evolving in a Markovian environment”, Discrete Math. Appl., 22:5-6 (2012), 639–664  mathnet  crossref  crossref  mathscinet  elib
    10. V. A. Vatutin, E. E. Dyakonova, S. Sagitov, “Evolution of branching processes in a random environment”, Proc. Steklov Inst. Math., 282 (2013), 220–242  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    11. E. E. Dyakonova, “Branching processes in a Markov random environment”, Discrete Math. Appl., 24:6 (2014), 327–343  mathnet  crossref  crossref  mathscinet  elib  elib
    12. E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Discrete Math. Appl., 25:3 (2015), 137–147  mathnet  crossref  crossref  mathscinet  isi  elib
    13. Vatutin V. Dyakonova E., “Path to Survival For the Critical Branching Processes in a Random Environment”, J. Appl. Probab., 54:2 (2017), 588–602  crossref  isi
    14. Le Page E., Peigne M., Pham C., “The Survival Probability of a Critical Multi-Type Branching Process in Iid Random Environment”, Ann. Probab., 46:5 (2018), 2946–2972  crossref  isi
  • Дискретная математика
    Number of views:
    This page:312
    Full text:133
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021